MathSciNet Relay Station
MathSciNet bibliographic data
MR2227919 46A45 (40A05 42B35)
Altay, Bilâl; Başar, Feyzi Some paranormed sequence spaces of non-absolute type derived by weighted mean. J. Math. Anal. Appl. 319 (2006), no. 2, 494–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement